# SDR DXTA2020071733861

- Difficulty date: July 13, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 2,883 hours, 1,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 695710018
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYD PRESSURE LOW,  LT & RT AND HYDRAULIC VOLUME LOW,  AMBER CAS MESSAGE  AT FL 350.  DECLARED AN EMERGENCY AND DIVERTED.  RAN QRH CHECKLIST AND BLEW THE GEAR DOWN WITH 3 GREEN. LANDED UNEVENTFULLY.   RECEIVED FIRE DETECTION FAIL RT CAS MESSAGE AT FL 350 ALONG WITH HYDRAULIC PRESSURE FAIL ISSUES.   FOUND NR 2 ENGINE HYDRAULIC PUMP PRESSURE SIDE PIPE SHEARED AT PIPE FERRULE GOING INTO PUMP.  POINT OF LOSS OF HYDRAULIC FLUID.  REPLACED HYDRAULIC PIPE FROM PUMP TO FLEX PRESSURE LINE IAW MM 29-10-05 & SPM 20-10-05.
